# SDR USAA2009020290259

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - FUSELAGE FRAME CRACKED AT BS 500C BETWEEN S20R TO S21R.  REPAIRED FRAME REINFORCING ANGLE AT BS 500C BETWEEN S20R TO S21R IAW US AIRWAYS 100884.
